Alert archive / Louisiana / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Feb 3, 2022, 1:13 PM CST for Saint Tammany Parish, Louisiana. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 3, 2022, 1:13 PM CST (19:13 UTC)
- Expired
- Feb 3, 2022, 5:15 PM CST
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Saint Tammany Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 1:58 PM CST | FLASH FLOOD | 2 E Mandeville, LA | STREET FLOODING IN MANDEVILLE. |
| Feb 3, 3:23 PM CST | FLASH FLOOD | 2 Nne Mandeville, LA | SEVERAL ROADS IN THE MANDEVILLE WERE IMPASSABLE DUE TO HIGH WATER COVERING THE ROADWAYS. BARRICADES ARE IN PLACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
365
WGUS54 KLIX 031913
FFWLIX
LAC103-032215-
/O.NEW.KLIX.FF.W.0005.220203T1913Z-220203T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
113 PM CST Thu Feb 3 2022
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
West Central St. Tammany Parish in southeastern Louisiana...
* Until 415 PM CST.
* At 113 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Covington, Abita Springs, Madisonville and Lacombe.
This includes the following Interstates...
Interstate 12 between mile markers 59 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3039 9021 3052 9009 3052 8994 3044 8988
3031 9000 3032 9001 3032 9004 3035 9005
3037 9009 3037 9012 3038 9018 3039 9019
FLASH FLOOD...RADAR INDICATED
$$
MW1 follow-up statement
728
WGUS54 KLIX 032206
FFWLIX
LAC103-032315-
/O.EXT.KLIX.FF.W.0005.000000T0000Z-220203T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
406 PM CST Thu Feb 3 2022
The National Weather Service in New Orleans has extended the
* Flash Flood Warning for...
West Central St. Tammany Parish in southeastern Louisiana...
* Until 515 PM CST.
* At 406 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Covington, Abita Springs, Madisonville and Lacombe.
This includes the following Interstates...
Interstate 12 between mile markers 59 and 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3039 9021 3052 9009 3052 8994 3044 8988
3031 9000 3032 9001 3032 9004 3035 9005
3037 9009 3037 9012 3038 9018 3039 9019
FLASH FLOOD...RADAR INDICATED
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 11:28 AM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Feb 3, 11:28 AM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1128 AM CST Thu Feb 3 2022
.UPDATE...
Cold front currently near a Tylertown-Hammond-Gonzales line.
Temperatures in the lower 70s ahead of the front, but New Roads is
already down to 42F behind the front. Still heavy rain and severe
threats across eastern portion of the CWA.
&&
.AVIATION (18Z TAF package)...
Currently MVFR to IFR ceilings, and expect prevailing conditions
for much of the forecast period to be in the IFR or lower range,
particularly ceilings. TSRA threat should drop considerably once
the cold front passes a location. Still a LLWS threat ahead of the
front, mainly at KGPT, for the next few hours. If an improvement
to MVFR occurs, it probably won't be much before midday Friday. 35
&&
.PREV DISCUSSION... /issued 542 AM CST Thu Feb 3 2022/
AVIATION...12Z TAF Package...Impacts expected at all terminals
through the forecast. Currently all terminals are dealing with
IFR or lower conditions mainly due to lowered cigs but vsbys have
been bouncing back and forth all night. Vsbys will likely slowly
improve after sunrise until shra and tsra move back in. Cigs
though will be a problem through the entire forecast. After
sunrise cigs will likely increase to around 1500-3k over much of
the area until the front slowly moves in. Once the front moves
through cigs will drop like a rock to around 300-800ft. /CAB/
PREV DISCUSSION... /issued 431 AM CST Thu Feb 3 2022/
SHORT TERM...Lots going on in the short term with the concern for
heavy rain and strong to severe storms possible today. Before that
though we have had to deal with some patchy to areas of light to
dense fog along the coast. Scattered to isolated showers have also
been developing off and on overnight but most of the area has
remained rain free so far but this will change in the next 6 to 12
hours.
Today, highly amplified pattern across the CONUS is delivering a
rather potent winter storm to a large section of the country and
will eventually bring moderate to heavy rain along with
thunderstorms to our area today. The L/W trough axis stretches from
MN to the SSW through the 4 corners, across the Baja, and into the
Pacific. Deep southwest flow is in place from the Pacific through
Maine and into eastern Canada. A cold front was draped in almost the
same location from just east of Buffalo into central TN and
southwest towards the TX/LA border north of Toledo Bend where a sfc
low was starting to take shape. From there the cold front once again
stretches south off the upper TX coast. The southwest flow aloft
paralleling the front will not favor a fast frontal passage even
with the rather potent cold air mass behind it. This pattern will
promote the cold air continuing to dig down through TX and it will
initially struggle to slide east until the sfc low finally pulls
away over the Appalachians. However, given the southwest flow aloft
and slowly advancing cold front, the setup becomes quite favorable
for locally heavy rain.
As for the heavy rain potential, a strong jet will be in place today
across the MS Valley and Great Lakes. It will be a little farther
north than what we would likely see with our heaviest rain scenarios
but we will still be near the RRQ with upper level diffluence in
place. Moisture has already been increasing for the past 36 to 48
hours and PWs from last nights sounding were already near 1.6" which
is right around the record. Moisture is continuing to increase as we
speak and there is a good chance that PWs will be a good bit higher
in this mornings sounding and likely close to 200% of normal.
Combine that with mid level and upper level flow parallel to the
slowly advancing cold front and instability and we have the recipe
for efficient rain producing storms. Individual storms will likely
be moving quite fast but the concern is for training as multiple
storms will likely initially develop late this morning and early
afternoon before a QLCS like line finally develops later this
afternoon. Wherever the first area of scattered storms develop will
likely be where the heaviest rain will occur, once the storms
consolidate into a line, the line will likely begin to speed up and
move east. Overall 1 to 3 inches of rain is expected across the area
today with locally higher amounts expected, possibly greater than 5
inches in a few spots. WPC does have the entire area in a Marginal
risk or Slight risk for excessive rainfall with the Slight risk
across the Northshore and coastal MS.
As for the risk of strong to severe, this is typical of the low
potential high risk Gulf coast severe scenarios we see. The best
chance for strong to severe storms will be when the first storms
initiate late this morning and early afternoon as they remain
separate cells. Given the amount of moisture pumping into the area
combined with daytime heating out ahead of the cold front, we will
become quite unstable for early Feb. There will be no shortage of
shear. The developing sfc low will move into central MS late this
morning and into AL this afternoon. This will provide SSE to
southerly winds at the sfc through the first half of the day. LL
winds will respond as well as the lift increases aloft and a LL jet
will continue to develop this morning across SELA and central MS.
This will aid in providing more than sufficient shear in the LL this
morning with 0-1 SRH around 150-250 m2/s2 and 0-3 possibly over 350
m2/s2. 0-6km blukl shear will also be more than sufficient around 40-
50kt. With the absolute egregious amount of moisture in place the
LCL will basically be at the deck. This will likely lead to just
about everything rotating, showers and thunderstorms alike and there
will be thunderstorms as midlevel support continues to increase
later today and daytime heating leads to CAPE values possibly
approaching 1500 j/kg. Main concern is tornadoes and damaging winds
especially with the amount of shear available through midday.
As we move into the mid afternoon the overall severe threat will
begin to wane some. This will likely be due to the LL jet beginning
to pull out to the northeast with the LL convergence weakening. The
CAMs models suggest the LL jet may hold on a little longer across
the area and this would keep the severe threat going a little
longer. That said, with a QLCS line likely taking over early/mid
afternoon the risk for strong to severe storms will still be there.
A couple negatives though for severe storms. First even though there
is a lot of lift in place it is broad and currently we are
struggling to find something in the satellite to provide that punch.
It only needs to be subtle so we will need to watch satellite
closely. Second, the placement of the LL jet. If the CAMs are right
then the severe risk could be a little greater of a concern than
currently advertised however, if the GFS and ECMWF are more accurate
with its placement then the severe potential will struggle.
Something else to watch will be the evolution of storms. If we don't
see separate storms and this quickly evolves into more of a fatter
and weaker line or storms just pop everywhere then instability will
be lacking some and no storms will be able to truly tap into the
environment.
Forecast is still a little tricky heading into Friday. A few
questions, first how warm will we get and second question which
could have some interesting questions within, is there going to be
some lingering precip. First lets look at temps as this could be a
the easier (but not easy) of the two main questions. CAA will have
occurred all night the previous night and morning lows will likely
range from the lower 30s to mid 40s. Winds will remain breezy to
windy (especially near the coast) and with h925 temps of 0 to -3
temps should only mix down to around the lower to upper 40s. Now the
cog in that is going to be clouds. Well, obviously if we are
concerned with some lingering precip then clouds will be around but
even if there is no precip the LL thermal trough will still be well
off to our west while we remain in southwest flow aloft. Both of
these would favor broken to overcast skies all day. This will
severely hinder daytime heating. Combine that with breezy conditions
and there is a good chance that some locations across southwest MS
and adjacent LA parishes could struggle to even get into the 40s.
Now the second question, precip. With additional energy driving down
the backside of the L/W trough over the CONUS, the trough axis will
not lift out yet and continue to stretch southwest into the PAC.
This will keep the region under deep southwest flow aloft with broad
lift across the region. The other possible support appears to be the
energy currently dropping down along the west side of the Rockies.
This should approach the base of the L/W trough and slide towards
the region by Friday. This will help to provide additional lift
across the region. Aloft we will still be under the RRQ of the jet
and with Thursday's cold front not blasting south through the area
moisture will not be completely cleared out and PW's could still be
well over 1". This should allow for spotty light showers much of the
day under an already expected dreary and possibly blustery day.
Now the other interesting question, will there be any wintry precip.
This looks unlikely but looking at fcst soundings in southwest MS
and adjacent LA parishes west of I-55 this can not be completely
ruled out. There should be enough moisture available to get some
precip and the drier low levels what likely see some evaporative
cooling to support light sleet or very light snow. However, temps
will be abv freezing at the sfc and with precip not expected to be
anything greater than light this will cause no impacts, if it
occurs. /CAB/
LONG TERM (Sunday through Wednesday)...All of the guidance
is in good agreement that a positively tilted fully phased longwave
trough axis will slide through the Lower Mississippi Valley early
next week. A surface low is expected to develop in a region of
enhanced baroclinicity and favorable lift over the western Gulf of
Mexico, and then quickly pull east across the central Gulf and then
across Florida from Sunday through Wednesday. Given the position of
this surface low, a persistent north and northeast flow is expected
across the area, and this will greatly limit the amount of moisture
that can advect into the area. Thus, the forecast for early next
week indicates an increase in cloud cover over the entire forecast
area, but only limited POP of around 20 percent along the Louisiana
coast and for areas over the coastal waters. The increase in cloud
cover will be in response to some mid-level moisture feeding in on
the back of a sustained southwest flow in the mid to upper levels,
but a very dry airmass in the low levels will result in most
precipitation evaporating before it reaches the ground. Temperatures
will remain cooler than average due to the persistent north and
northeast flow along with a significant snow pack across the Midwest
and Ohio Valley regions. Temperatures are expected to only rise
into the mid 50s Sunday through Tuesday. Some slight warming could
occur on Wednesday simply due to increased solar insolation as skies
turn mostly sunny in the wake of the upper level trough axis, and
highs are forecast to approach the lower 60s. The dry airmass will
keep a large diurnal range in place, and lows should dip into the
30s Monday night through Wednesday night. /PG/
AVIATION (06Z TAF DISCUSSION)...A mix of low stratus and fog will
bring LIFR and VLIFR conditions to all of the terminals through the
early morning hours. After 15z, increasing boundary layer flow will
allow the fog to clear, but low stratus ranging from 300 to 800 feet
will remain in place through the afternoon hours. A line of heavier
showers will also move in ahead of the front between 15z and 00z,
and visibilities could drop to 1 to 3 miles at times as these
showers move through. /PG/
MARINE...Strengthening sfc low across the LA and eventually MS will
lead to onshore picking up this morning. Winds will begin to slowly
relax momentarily this evening as a cold front approaches. After the
cold front moves through tonight and tomorrow strong northwesterly
and northerly winds will develops with small craft advisory
conditions developing across the region. Winds will remain strong
into the weekend and then finally begin to wane late Saturday. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 32 40 27 / 100 70 30 10
BTR 74 34 41 29 / 100 70 40 10
ASD 76 37 46 30 / 90 90 50 20
MSY 75 40 45 34 / 90 90 50 20
GPT 72 40 48 32 / 90 90 60 20
PQL 73 41 50 30 / 80 100 60 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Dense Fog Advisory until noon CST today for GMZ530-532-534-536-
538-550-552-555-557.
Small Craft Advisory until 6 PM CST Friday for GMZ550-552-555-
570-572-575-577.
Small Craft Advisory from midnight tonight to 6 PM CST Friday
for GMZ530-532-534-536-538-557.
MS...None.
GM...Dense Fog Advisory until noon CST today for GMZ532-534-536-538-
550-552-555-557.
Small Craft Advisory until 6 PM CST Friday for GMZ552-555-570-
572-575-577.
Small Craft Advisory from midnight tonight to 6 PM CST Friday
for GMZ532-534-536-538-557.
&&In the hours before
Local storm report, Feb 3, 12:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1247 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HEAVY RAIN 6 ESE ENON 30.70N 89.99W
02/03/2022 M3.77 INCH WASHINGTON LA MESONET
3.63 INCHES OF RAINFALL IN 100 MINUTES.
&&
JRKLocal storm report, Feb 3, 12:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1254 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM FLASH FLOOD 1 NW BOGALUSA 30.79N 89.88W
02/03/2022 WASHINGTON LA EMERGENCY MNGR
EM REPORTED MULTIPLE STREETS FLOODED IN
BOGALUSA.
&&Special weather statement, Feb 3, 1:00 PM CST, 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
100 PM CST Thu Feb 3 2022
LAZ075-MSZ077-080-031930-
Northwest St. Tammany LA-Hancock MS-Pearl River MS-
100 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of east central St.
Tammany Parish, northern Hancock and southern Pearl River Counties
through 130 PM CST...
At 1259 PM CST, Doppler radar was tracking a strong thunderstorm over
Picayune, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Picayune and Mcneil.
This includes the following Interstates...
Interstate 59 in Louisiana between mile markers 8 and 11.
Interstate 59 in Mississippi between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southern
Mississippi.
&&
LAT...LON 3089 8935 3087 8934 3058 8934 3039 8971
3054 8983
TIME...MOT...LOC 1859Z 229DEG 45KT 3053 8971
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 3, 1:01 PM CST, 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
101 PM CST Thu Feb 3 2022
LAZ075-076-078-MSZ080-031930-
Southeast St. Tammany LA-Eastern Orleans LA-Northwest St. Tammany LA-
Hancock MS-
101 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of southeastern St.
Tammany Parish in southeastern Louisiana and west central Hancock
Counties through 130 PM CST...
At 101 PM CST, Doppler radar was tracking a strong thunderstorm near
Lacombe, or 7 miles west of Slidell, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Slidell, Pearl River, Lacombe, Stennis Space Center and Slidell
Airport.
This includes the following Interstates...
Interstate 10 in Louisiana near mile marker 255, and between mile
markers 261 and 273.
Interstate 10 in Mississippi between mile markers 1 and 2.
Interstate 12 between mile markers 74 and 84.
Interstate 59 in Louisiana between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 600 PM CST for southern
Mississippi.
&&
LAT...LON 3041 8947 3020 8978 3022 8984 3016 8986
3015 8985 3013 8988 3014 8989 3015 8987
3023 8985 3025 8987 3026 8998 3030 8998
3049 8979
TIME...MOT...LOC 1901Z 224DEG 37KT 3025 8990
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 3, 1:04 PM CST, 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
104 PM CST Thu Feb 3 2022
LAZ059-060-065-031945-
St. Charles LA-Upper Terrebonne LA-Upper Lafourche LA-
104 PM CST Thu Feb 3 2022
...A strong thunderstorm will impact portions of St. Charles,
northeastern Terrebonne and north central Lafourche Parishes through
145 PM CST...
At 104 PM CST, Doppler radar was tracking a strong thunderstorm near
Raceland, or 7 miles northeast of Houma, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Houma, Hahnville, Lockport, Mathews, Paradis, Des Allemands, Luling,
Boutte, Raceland, Ama, Bayou Gauche, Destrehan, St. Rose and New
Sarpy.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 219 and 220.
Interstate 310 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2969 9076 3003 9032 2999 9028 2991 9027
2988 9024 2987 9024 2982 9017 2980 9017
2955 9064
TIME...MOT...LOC 1904Z 233DEG 41KT 2967 9064
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Feb 3, 1:06 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
106 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD 1 WSW LAPLACE 30.07N 90.49W
02/03/2022 ST. JOHN THE BAPTISLA EMERGENCY MNGR
BARRICADES GOING UP IN LAPLACE DUE TO
FLOODED ROADWAYS.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:05 PM CST | Marine Dense Fog Advisory | LIX | 14 hr | |
| Feb 3, 2:10 AM CST | Dense Fog Advisory | LIX | East Baton Rouge, Iberville, Orleans, Pointe Coupee, Saint Bernard, Saint James and 4 more | 7 hr |
| Feb 3, 9:58 AM CST | Special Weather Statement | LIX | Tangipahoa | 32 min |
| Feb 3, 10:22 AM CST | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa | 53 min |
| Feb 3, 10:37 AM CST | Areal Flood Advisory | LIX | Saint Tammany, Washington | 53 min |
| Feb 3, 10:51 AM CST | Special Weather Statement | LIX | Washington | 24 min |
| Feb 3, 11:16 AM CST | Special Weather Statement | LIX | Saint Charles, Saint James, Saint John the Baptist | 44 min |
| Feb 3, 11:18 AM CST | Special Weather Statement | LIX | Saint Tammany | 42 min |
| Feb 3, 11:20 AM CST | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa, Washington | 55 min |
| Feb 3, 11:29 AM CST | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa, Washington | 3 hr |
| Feb 3, 11:36 AM CST | Flash Flood Warning | LIX | Washington | 5 hr |
| Feb 3, 11:55 AM CST | Special Marine Warning | LIX | 65 min | |
| Feb 3, 12:06 PM CST | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist | 54 min |
| Feb 3, 12:09 PM CST | Areal Flood Advisory | LIX | Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne | 5 hr |
| Feb 3, 12:15 PM CST | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| Feb 3, 12:23 PM CST | Special Weather Statement | LIX | Terrebonne | 52 min |
| Feb 3, 12:28 PM CST | Flash Flood Warning | LIX | Saint Charles, Saint James, Saint John the Baptist | 3 hr |
| Feb 3, 12:30 PM CST | Flash Flood Warning | LIX | Lafourche, Terrebonne | 3 hr |
| Feb 3, 12:42 PM CST | Special Marine Warning | LIX | 33 min | |
| Feb 3, 12:45 PM CST | Special Weather Statement | LIX | Saint Charles | 30 min |
| Feb 3, 12:54 PM CST | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist | 20 min |
| Feb 3, 12:57 PM CST | Special Marine Warning | LIX | 63 min | |
| Feb 3, 1:01 PM CST | Special Weather Statement | LIX | Saint Tammany | 29 min |
| Feb 3, 1:04 PM CST | Special Weather Statement | LIX | Saint Charles | 41 min |
| Feb 3, 1:19 PM CST | Areal Flood Advisory | LIX | Jefferson, Saint Charles, Saint John the Baptist | 3 hr |
| Feb 3, 1:30 PM CST | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| Feb 3, 1:31 PM CST | Special Weather Statement | LIX | Saint Tammany | 29 min |
| Feb 3, 1:33 PM CST | Special Weather Statement | LIX | Orleans | 27 min |
| Feb 3, 1:34 PM CST | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| Feb 3, 1:36 PM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 114 min |
| Feb 3, 1:51 PM CST | Special Marine Warning | LIX | 54 min | |
| Feb 3, 2:03 PM CST | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 3 hr |
| Feb 3, 2:07 PM CST | Special Weather Statement | LIX | Orleans | 38 min |
| Feb 3, 2:19 PM CST | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Feb 3, 2:36 PM CST | Special Marine Warning | LIX | 54 min | |
| Feb 3, 2:58 PM CST | Special Weather Statement | LIX | Orleans | 32 min |
| Feb 3, 3:21 PM CST | Special Marine Warning | LIX | 54 min | |
| Feb 3, 3:23 PM CST | Special Weather Statement | LIX | Tangipahoa | 37 min |
| Feb 3, 3:48 PM CST | Special Weather Statement | LIX | Saint James | 27 min |
| Feb 3, 3:56 PM CST | Flash Flood Warning | LIX | Saint Charles, Saint James, Saint John the Baptist | 2 hr |
Nearby
Flash Flood Warnings in Louisiana, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.